# SDR A6WA20124M551

- Difficulty date: September 28, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 21,720 hours, 20,938 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD IS CRACKED AROUND THE PARKING BRAKE CABLE.  REPAIRED FS 202.75 BULKHEAD AT LBL 23.71, WL 69.684 IAW REO 601R-53-11-563 REV B REPAIR TO TYPE V.
